# SDR AWXA9600767

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD HALF OF CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPAIRED WIRES AS REQUIRED, OPS CHECKED GOOD ON GROUND AT THIS TIME, STC - SA1889SO.
